To quote Johnny Cash, I've got a ring ring ring ring of pus


(bshap) #1

I use a pump. I noticed that my glucose wasn’t normal, so decided to change my insertion site. There wasn’t any pain, which normally is my identifier that I have some blockage. Instead, I just had a ring of yellow (I will assume pus) surrounding my insertion site with some pink in the middle. I know that if it gets red or starts hurting, then I will need to to get some antibiotics. What has been other peoples experiences with this magical ring of yellow?


(joe) #2

@bshap hi,

everyone on a pump has an increased risk of infusion site irritation and infection. If you have an infection I urge you get to an endo and maybe a dermatologist/infectious disease specialist because a rash or infection can be more than a pain in the a** for us. I’ve been lucky and only have had a bump or itch very rarely in the last 9 years.


(bshap) #3

Thanks for your thoughts! It’s my first infection in the three years I’ve been on the pump. It ended up healing very quickly, so I am grateful for it being so minor. I definitely have some minor scaring that I’ll be talking to my endo about during my next visit!